# SDR 2011FA0000478

- Difficulty date: July 6, 2011
- Submitted: July 22, 2011
- Operation: General aviation
- Aircraft: N575F
- Make and model: Beech 1900C
- Aircraft serial: UC99
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: 571302
- Condition: Failed
- Location: Hyd Power Pack
- Component: Hyd Powerpack
- Component part number: 1143880009
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPORTED THAT AT APPROX 0130 IN THE MORNING PILOT HAD TO MANUALLY EXTEND THE LANDING GEAR PRIOR TO LANDING.  THE PILOT SELECTED GEAR DOWN AND IT DID NOTHING.  HE FOUND THE LANDING GEAR RELAY CIRCUIT BREAKER HAD POPPED.  HE THEN MANUALLY PUMPED THE GEAR DOWN AND IT INDICATED DOWN AND LOCKED, SO HE CONTINUED THE LANDING.  HE COMPLETED THE LANDING WITH NO  INCIDENTS AND SHUTDOWN AT THE END OF THE RUNWAY, IAW THE CHECKLIST AND CALLED FOR A TUG TO PULL THE PLANE TO THE RAMP.  MX FOUND A SCREW IN THE HYD POWER PACK THAT APPEARED TO HAVE BEEN MELTED.  BELIEVE THE MOTOR INTERNALLY SHORTED OUT.
